MAUDE Adverse Event Report: Zimmer Biomet, Inc. TLOC 133 MP SP T1 PPSHO 6X97.5; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)

Zimmer Biomet, Inc. TLOC 133 MP SP T1 PPSHO 6X97.5; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Catalog Number 51-109060
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection of circulated stock inventory, a sterile packaging pouch was found damaged.There was no patient involvement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in japan.Visual examination of the returned cartons confirmed item and lot label identification.Blisters were opened to evaluate the pouch and pre-tear.All devices have creasing and tearing on the pouches at the pre-tear.No other damage was noted during visual evaluation.Pouch seal widths were measured and were less than the acceptable 6mm.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event did not occur in an operating room or as part of a medical procedure.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TLOC 133 MP SP T1 PPSHO 6X97.5
Common Device Name
Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50898301
Report Number0001825034-2026-02863
Device Sequence Number12225587
Product Code KWA
UDI-Device Identifier00880304512993
UDI-Public(01)00880304512993(17)290807(10)6608471
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-109060
Device Lot Number6608471
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown